JournalsrlmVol. 23, No. 1pp. 51–67

Poincaré series for maximal De Concini–Procesi models of root arrangements

  • Giovanni Gaiffi

    Università di Pisa, Italy
  • Matteo Serventi

    Università di Pisa, Italy
Poincaré series for maximal De Concini–Procesi models of root arrangements cover
Download PDF

Abstract

In this paper we focus on maximal complex De Concini–Procesi models associated to root arrangements of types A, B, C, D and we compute inductive formulas for their Poincaré series.

Cite this article

Giovanni Gaiffi, Matteo Serventi, Poincaré series for maximal De Concini–Procesi models of root arrangements. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), no. 1, pp. 51–67

DOI 10.4171/RLM/616